ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Correlators of conformal field theories from their characters

Malik, RP and Behera, N and Kaul, RK (1990) Correlators of conformal field theories from their characters. In: Modern Physics Letters A, 5 (31). pp. 2643-2649.

Full text not available from this repository. (Request a copy)

Abstract

All genus characters define a complete solution of a two-dimensional rational conformal field theory. An arbitrary point correlator can be obtained by an appropriate combination of the pinchings of zero-homology and non-zero-homology cycles of the characters on the higher genus Riemann surface.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to World Scientific Publishing Company.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Division of Physical & Mathematical Sciences > Physics
Date Deposited: 13 Feb 2008
Last Modified: 27 Aug 2008 13:11
URI: http://eprints.iisc.ernet.in/id/eprint/13018

Actions (login required)

View Item View Item